If Tinnitus Responds to Steroids, What Supplements Can Be Suggested?

Discussion in 'Support' started by Calories, Apr 9, 2015.

tinnitus forum
    1. Calories

      Calories Member

      Bangalore, India
      Tinnitus Since:
      March 2015
      Cause of Tinnitus:
      B12 Difficiency, Possibly salycilic poising from fenugreek and ginger
      I have seen my tinnitus fluctuate to use of Steroid Dexamethasone, intra-tympanic injection, but these are highly risky for long term use. I would like to know if there are any supplements/mixtures that are herbal origin or a Ayurveda preparation that produce at-least half the effects of these.

      This could make my life more manageable.
    2. 1MW
      No Mood

      1MW Member

      Cause of Tinnitus:
      Because your T is fresh and you say that you respond to corticosteroids i suggest to you to take orally for some days corticosteroids. Corticosteroids for long term use have serious side effects but for short term use
      the side effects are low and 100% reversible.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.